# SDR RAIA00612015

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 20,297 hours, 17,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRE FLT NR 5590 - COU - FLOORBOARDS AT ROW 3 AND 4 VERY WARM.  FOLLOWED BY AN ELECTRICAL ODOR.  MAINTENANCE INSPECTED THE BLEED AIR DUCTS AND FOUND ONE TO BE BLOWN.  SYSTEM DEFERRED IAW MEL.
